Volume 23, Number 1
Preview Issue Next Issue

full paper access

Jayantha Pasdunkorale A. and Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF Citation Download 188 324 Article preview

full paper access

Yuan-Bei Deng and Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26

Preview Full PDF Citation Download 174 314 Article preview

full paper access

Jan Brandts and Michal Kvrivzek

J. Comp. Math., 23 (2005), pp. 27-36

Preview Full PDF Citation Download 171 297 Article preview

full paper access

Si-Qing Gan and Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48

Preview Full PDF Citation Download 168 305 Article preview

full paper access

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66

Preview Full PDF Citation Download 178 290 Article preview

full paper access

Ren-Zhong Feng and Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74

Preview Full PDF Citation Download 170 312 Article preview

full paper access

Jing-Hong Liu and Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82

Preview Full PDF Citation Download 176 303 Article preview

full paper access

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92

Preview Full PDF Citation Download 171 302 Article preview

full paper access

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100

Preview Full PDF Citation Download 152 275 Article preview

full paper access

He Qi, Lie-Heng Wang and Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112

Preview Full PDF Citation Download 170 304 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80